# SDR 98ZZZX1591

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 4920 · APU Core Engine
- Part: Housing
- Part number: 161103101
- Condition: Cracked
- Location: Apu Combustor
- Part time: 820 hours
- Component: Sundstrandem, T62T40C3A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU HOT SECTION INSPECTION AND REPAIR DISASSEMBLY, MECHANIC FOUND A 10 INCH CRACK IN THE HOUSING AND 2 OTHERS, .750 INCH AND .385 INCH, IN THE SAME PLANE.  CRACKS WERE LOCATED ADJACENT TO THE SPOT WELDS FOR THE AIR EXIT PLENUM DOUBLER.  THE APU IS LOCATED IN A CONTAINMENT BOX IN A CITATION III TAIL SECTION.  THE INSTALLATION IS INACCESSIBLE REQUIRING 36 TO 40 MAN HOURS TO REMOVE AND INSTALL.  THE MANUFACTURER HAS CHANGED THE MATERIAL USED TO MANUFACTURE THIS PART ON OTHER MODELS, BUT HAS NOT DONE SO ON THIS MODEL.
